# SDR SIMA20160729002

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 28,600 hours, 24,619 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLD 2, LEAK AFTER TAKEOFF.  R & R BLEED LINE O-RINGS AT 18 AND 23 IAW AMM 36-11-10, 36-11-09.  CHECK GOOD, NO LEAKS NOTED.
